Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Lorentz space; weight; normability
Summary:
We give a full characterization of normability of Lorentz spaces $\Gamma_{w}^{p}$. This result is in fact known since it can be derived from Kamińska A., Maligranda L., On Lorentz spaces, Israel J. Funct. Anal. 140 (2004), 285--318. In this paper we present an alternative and more direct proof.
References:
[1] Ariño M.A., Muckenhoupt B.: A characterization of the dual of the classical Lorentz sequence space $d(w,q)$. Proc. Amer. Math. Soc. 112 (1991), no. 1, 87–89. DOI 10.2307/2048483 | MR 1031661
[2] Carro M.J., del Amo A.G., Soria J.: Weak type weights and normable Lorentz spaces. Proc. Amer. Math. Soc. 124 (1996), no. 3, 849–857. DOI 10.1090/S0002-9939-96-03214-5 | MR 1307501
[3] Carro M.J., Soria J.: Weighted Lorentz spaces and the Hardy operator. J. Funct. Anal. 112 (1993), no. 2, 480–494. DOI 10.1006/jfan.1993.1042 | MR 1213148
[4] Kamińska A., Maligranda L.: On Lorentz spaces. Israel J. Funct. Anal. 140 (2004), 285–318. MR 2054849
[5] Lorentz G.G.: On the theory of spaces. Pacific J. Math. 1 (1951), 411–429. DOI 10.2140/pjm.1951.1.411 | MR 0044740
[6] Sawyer E.: Boundedness of classical operators on classical Lorentz spaces. Studia Math. 96 (1990), no. 2, 145–158. MR 1052631
[7] Sinnamon G., Stepanov V.D.: The weighted Hardy inequality: new proofs and the case $p=1$. J. London Math. Soc. (2) 54 (1996), no. 1, 89–101. DOI 10.1112/jlms/54.1.89 | MR 1395069
[8] Stepanov V.D.: Integral operators on the cone of monotone functions and embeddings of Lorentz spaces. Dokl. Akad. Nauk SSSR 317 (1991), no. 6, 1308–1311. MR 1118029
Partner of
EuDML logo